On the correctness of the Cauchy problem for a linear differential system on an infinite interval.
Georgian mathematical journal, Tome 3 (1996) no. 5, pp. 475-484
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
correctness, linear differential system, infinite interval, stable solution, Cauchy problem
@article{GMJ_1996__3_5_47638,
author = {Kiguradze, I.},
title = {On the correctness of the {Cauchy} problem for a linear differential system on an infinite interval.},
journal = {Georgian mathematical journal},
pages = {475--484},
year = {1996},
volume = {3},
number = {5},
zbl = {0861.34002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1996__3_5_47638/}
}
TY - JOUR AU - Kiguradze, I. TI - On the correctness of the Cauchy problem for a linear differential system on an infinite interval. JO - Georgian mathematical journal PY - 1996 SP - 475 EP - 484 VL - 3 IS - 5 UR - http://geodesic.mathdoc.fr/item/GMJ_1996__3_5_47638/ LA - en ID - GMJ_1996__3_5_47638 ER -
Kiguradze, I. On the correctness of the Cauchy problem for a linear differential system on an infinite interval.. Georgian mathematical journal, Tome 3 (1996) no. 5, pp. 475-484. http://geodesic.mathdoc.fr/item/GMJ_1996__3_5_47638/